Question

Hi, Nelson first let me thank you for all your help and advice to all of us in need of an understanding ear. My question is ,my BF is currently taking Atripla and doing well, however his job is very physical(steel foundry) ,what could you recommend supplement wise,he could take that wont react adversly with his meds he gets so tired and I worry..alot thanks

Answer

If his spends a lot of calories at work, you may want to concentrate on calorie/nutrition - dense foods like peanut butter, cheese, whey protein shakes with flaxseed oil added to them, beans and rice, hummus (cheak pea butter), almonds, pecans, eggs, tuna, lean beef, and have him snack more frequently. If he is always tired find out if he is sleeping ok. Atripla can affect sleep patterns in some but this usually improves with time. If he is not sleeping well and he has been on Atripla for a few months, then have him talk to his doctor about switching to another combination like boosted Reyataz+Truvada or several others that do not have the central nervous system effects.

Nelson